# SDR 08FDEA04453

- Difficulty date: October 21, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65672057
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL RACK, FWD PIT SIDEWALL TO FLOOR STRAP NR 5 IS CRACKED REPLACED STRAP ORIGINAL THICKNESS .063 2024 T3 A24170 PO NR 1039696, TREATED AND PRIMED NEW STRAP REF DWG 65-67205 AND MM 51-20-151-7 PG 1-6.  THIS IS CLASSIFIED AS A MINOR REPAIR.
